Gabapentin

Gabapentin belongs to the anticonvulsants class of drugs. It is used to treat conditions like seizures, postherpetic neuralgia, restless leg syndrome, and hot flashes. Gabapentin is also used in psychological conditions like anxiety disorder, obsessive-compulsive disorder, and treatment-resistant depression.

Recently Answered Questions Recently Answered Questions

I have a pinching pain in my arm, shoulder, palms and fingers. Why?

Query: Hello doctor, From the last two months, I have a pinching and wound-like pain in my left upper arm and shoulder. I also feel pain in my palm and fingers while bending, stretching or gripping.  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You seem to have a neuropathic pain because of a nerve compression syndrome. I suggest the following medicines: Tablet Gabapentin forte (Gabapentin), half a tablet, twice a day. Tablet Zerodol TH 8 (a combination of Aceclofenac and Thiocolchicoside) once...  Read Full »

Which neuropain killer can be used to treat leg pain?

Query: Hello doctor, l have been taking Neurocare plus OD for the past one month but the pain on my left leg is just too much. Which neuropain killer can I take to ease the pain?  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and would recommend taking Gabapentin or Pregabalin to help improve your situation. I would just advise starting in low dose and increase gradually the dose as tolerated, in order to avoid sedation, which is a common adverse effect of these ...  Read Full »

What causes left-sided headache?

Query: Hi doctor, I have had a left-sided unilateral headache for the last four weeks. The pain varies in place, but it is always centered on my left temporal area. Pain can be on the top of my head, cheek, side of jaw and even chin at times. I have also had momentary ear pain, which is a brief one second ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Thank you for such a detailed query. Let us break down your symptoms one by one: Regarding left sided temporal headache, broadly it is a little unlikely for a benign tension headache to be unilateral: mostly it is bilateral and band like. My big differential would be ...  Read Full »

Lyrica is not helping to manage chronic nerve damage. Please help.

Query: Hello doctor, I have severe chronic nerve damage pain in my right elbow and arm. I am having issues with nerve damage, Lyrica has stopped working, I take 150 mg in morning and 300 mg at night. Still not helping. I feel like I am getting worse. Struggling to hold things, pain in right arm and elbow,...  Read Full »


Dr. Prakashkumar P.bhatt

Internal Medicine Physician, General Medicine Physician, Neurologist

Answer: Hello, Welcome to icliniq.com. You are suffering from severe chronic neuralgic pain in the right upper limb. You are taking an optimal dose of Lyrica but as per you, it is not working now. I will request you to share your previous investigations or laboratory and neuroelectromyographic reports to ...  Read Full »

Why are my feet tingly?

Query: Hello doctor, Since 19 months, I have had severe problems with tingling in my feet. This started one week after a 27 km run, where I suddenly got pain in my feet and had to stop. The pain went away, but the tingling started in my left foot one week later. At first, some intermittent buzzing in the o...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. If NCV (nerve conduction velocity) and EMG (electromyography) had been normal, there is possibility can be: Muscle fatigue. Ligament or soft tissue injury pain. Mild neuropraxia due to some soft tissue injury, which is not evident in NCV. Radiculopathy. I would like to...  Read Full »

MRI shows thecal sac indentation at C5 - C6. What does it mean?

Query: Hello doctor, My MRI scan report shows: Right central disc protrusion causing minimal thecal sac indentation which is seen just abutting the spinal cord at C5-C6 level. Disc protrusion causing subtle thecal sac indentation at C6-C7 level. Disc protrusion causing subtle thecal sac indentation at C4-C...  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello, Welcome to icliniq.com. I read your query and went through your reports (attachment removed to protect patient identity). It shows there may be a minimal indentation of the thecal sac at cervical 5 and 6 vertebrae, and mild indentation at few other cervical levels due to a disc prolapse, w...  Read Full »

What can cause the penis to tingle?

Query: Hi doctor, I am a 27 year old sexually active male. I have been with the same girl for the past 10 years and we are loyal in the relationship. I am having a ton of issues and pain in my lower region. The symptoms are lower back pain, pain in my pubic region, pain and tingling in my testicles, burnin...  Read Full »


Dr. Raman Tanwar

Andrologist, General Surgeon, Urologist

Answer: Hi, Welcome to icliniq.com. Your symptoms do point towards chronic prostatitis. With negative culture and positive pus cells, it is likely that you are suffering from CPPS IIIA, which is non-bacterial inflammatory chronic prostatitis. Now, this is a difficult condition to manage and requires long-...  Read Full »

Is Gaba plus tablet safe to use for lower back pain?

Query: Hello doctor, I had driven the car for almost 1700 km in the five days duration. From last week onwards I am getting lower back pain on the right side. Today I visited the local orthopedic. They suggested to use ECT Forte tablet twice a day and Gaba plus containing Gabapentin 400 mg and dosage is o...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hello, Welcome to icliniq.com. Yes, Gabapentin is pretty safe. The usual side effects are that you might get some dizziness for the first 2 to 3 times that you took the tablet. Also, nausea and vomiting are other common side effects. But overall it is a safe tablet to take. So, I would advise you ...  Read Full »

What can be the reason for my penis pain?

Query: Hi doctor, I have some pain in the right side of my penis for the past six years. I never injured it during sex, but I have squeezed it too hard after urination. I can get an erection, but it is uncomfortable. The discomfort extends from the tip of the penis to the testicles, but only on the right ...  Read Full »


Dr. Vivekanandan G

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. The pain you are experiencing on the right half of your penis should be arising from the right corpus cavernosum (spongy tissue surrounding penis) and is an extremely rare condition. I suggest you an MRI of the pelvic region and a penis to be done to identify any struct...  Read Full »

I have pain in my neck and upper arm, with numbness and tingling in both arms. Please help.

Query: Hi doctor, I have mucosal thickening with aerated secretions in the sphenoid sinuses with surrounding hyperostosis. The mucosal thickening in left maxillary sinus is greater than right maxillary sinus, with trace aerated secretions. Also, opacification of right mastoid air cells and right middle ear...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. You have sent me the verbatim report of the MRI of the cervical spine and the mastoids. This, however, is very little to help me as I do not know the exact symptoms you have. Do you have more problems with your mastoids or the neck? Do you have pain in the neck or does...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.